skin-hair-icon
Podowart paint use effect on face
Used podowart paint on warts in my face but now after warts got removed skin gets black and seems burned
310 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

For pigmentation cream are there
Next Steps
Please consult with a dermatologist for best solution for the same online or in person
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Avoid..Will cause irritation..Do direct online consultation for prescription by sending photo.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly don't ignore and see a qualified dermatologist near you at the earliest. Never apply podowart by your self.  Seek professional guidance. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.